# SDR USAA2010100792213

- Difficulty date: September 10, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 71,155 hours, 48,660 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545808179
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - LEVEL 2 FILIFORM CORROSION ON UPPER CHORD OF FLOORBEAM AT BS 294.5 BETWEEN RBL 37 TO RBL 50.  REPAIRED UPPER CHORD OF FLOORBEAM AT BS 294.5 BETWEEN RBL 37 TO RBL 50 IAW B737 SRM 53-10-51 REPAIR 5.
